Posted: July 7th, 2017

A pediatric client went to the emergency room complaining of right upper quadrant abdominal pain, nausea, and vomiting. Upon the interview of the nurse to the mother, the client has been taking a long-term use of acetaminophen. An overdosage of the medication is suspected. Which of the following medication should be readily available?

A pediatric client went to the emergency room complaining of right upper quadrant abdominal pain, nausea, and vomiting. Upon the interview of the nurse to the mother, the client has been taking a long-term use of acetaminophen. An overdosage of the medication is suspected. Which of the following medication should be readily available?

A. Naltrexone (ReVia).
B. Urea (Ureaphil).
C. Acetylcysteine (Mucomyst).
D. Valproic acid (Depakene).

Expert paper writers are just a few clicks away

Place an order in 3 easy steps. Takes less than 5 mins.

Calculate the price of your order

You will get a personal manager and a discount.
We'll send you the first draft for approval by at
Total price:
$0.00
Live Chat+1-631-333-0101EmailWhatsApp